| Model Number |
500001002002 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 18-nov-2009 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that latch for door 2 in auxiliary tower was failed.The field service engineer (fse) replaced the latch assembly, restoring proper functionality and verifying normal operation.The system functioned as intended after the field service engineer (fse) repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 the latch for door 2 on the 134-3c pyxis auxiliary tower had failed.The door unlatches; however, the latch does not recover, prevented access to medications.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.